# SDR 96ZZZX4690

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39MB
- Make and model: Saab SF340A
- Aircraft serial: 340A022
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 6900080
- Condition: Overheated
- Location: Lavatory
- Part time: 3,000 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

P/N 6900080, 28V, FOR FLUORESCENT LIGHTS.  SUBMITTER STATED THE LIGHTS ARE A PROBLEM IN THAT THEY DO NOT LAST BEFORE FAILURE OR BECOMING INOPERABLE.  ONE SPECIFIC OCCURRENCE IN THAT UNIT OVERHEATED, BURNED WITH BAD ODOR AND DISCOLORATION AROUND INSTALLATION, INTERNAL FAILURE.
